# SDR 95ZZZX5187

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AT
- Make and model: Boeing 727227
- Aircraft serial: 22091
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - NR 1 ENGINE REQUIRES REPLACEMENT DUE TO BURNER CAN SHIFT AND DAMAGE.  NR 1 ENGINE REMOVED AND REPLACED.
